# SDR CVGA20190318001

- Difficulty date: March 7, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N655MM
- Make and model: Cessna 680CE
- Aircraft serial: 6800063
- Aircraft time: 9,633 hours, 6,143 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FLIGHT LEVEL 400, THE NOSE GEAR CAME OFF THE UPLOCK HOOK 6-7 TIMES. PERFORMED MAINTENANCE CHECKLIST AND FOUND NOSE GEAR OLEO OVER EXTENDED. DISASSEMBLED NOSE GEAR OLEO, RE-SEALED, REASSEMBLED AND SERVICED. PERFORMED GEAR RETRACTION TEST. NO DISCREPANCIES NOTED.
